Share Email Print
cover

Optical Engineering

Asymptotic approximation and first-order correction of coupled-wave equations
Author(s): Claudio Oliveira Egalon; A. Martin Buoncristiani; Robert S. Rogowski
Format Member Price Non-Member Price
PDF $20.00 $25.00

Paper Details

Date Published: 1 July 1997
PDF: 5 pages
Opt. Eng. 36(7) doi: 10.1117/1.601399
Published in: Optical Engineering Volume 36, Issue 7
Show Author Affiliations
Claudio Oliveira Egalon, NASA Langley Research Ctr. (United States)
A. Martin Buoncristiani, Christopher Newport Univ. (United States)
Robert S. Rogowski, NASA Langley Research Ctr. (United States)


© SPIE. Terms of Use
Back to Top